Please join us. You are not alone. http://www.createforum.com/yasminsideeffec/viewforum.php?f=1&sid=6562caaba33996ae843179b58bfebe37
Sangria1269 - Ladies, I stumbled upon the Yasmin lawsuit only to realize that everything I had heard about Yasmin (all the positive reviews, from the doctors and word of mouth) is infact, misleading. Only now do I realize a lot of the health problems I have been having over the last year is due to this pill. Three years ago, I requested Yasmin thinking it was the best pill on the market (in which my doctor agreed)-being low in hormones I thought it must be too good to be true. I had been on several types of birth control previously (Diane, ortho tri, the shot etc) and never had any issues with any, even in terms of weight gain and whatnot. I took Yasmin for half a year and then absolutely had to stop. I lost my sex drive completely, suffered from severe mood swings, dryness, acne, heavy weight gain, bloating, gas, lower back pain, shortness of breath, antisocial and hermit behaviour. I got dark melasma all over my face (which I still have today) It completely interferred with my relationship as I felt like I had lost my mind-one minute I was happy in love, the next I was self doubting and realizing that everything was doomed. I honestly did not know whether I was sane anymore. Figuring I was super hormonal thanks to the pill I stopped taking it. But the effects did not stop. Over three years later I am still suffering the effects (this year it is getting better). I heavily broke out in a severe almost a rash/acne along my jawline that took months for it to go away. Now, for the first time ever, on my first day of my period I am suffering from severe cramping (which I have to self medicate) and heavy bleeding. I still have the weight gain, which is now near impossible to loose despite a healthy lifestyle. I also lost a lot of hair (talking clumps of hair), bloatedness, acne, still lack of sex drive and gas. I went through a year period of having gastro-intestinal issues (severe hunger one day the next day nausea, no appetite, diarrhea, vomiting etc). After running all sorts of tests, my doctor could not find anything. My melasma is still present, despite my using bleaching cream (Obagi). I feel like all of these symptoms have gotten a little bit better this year but in no way gone yet. After stopping Yasmin three years ago, I will never ever take birth control again and am now just using the Ovacue gadget (which rocks by the way, totally worth every penny) for prevention. I can't imagine why something as Yasmin is being prescribed so freely when the effects are clearly detrimental even years later. I read a news article stating that all pills effect libido and it can be permanent, though the doctors won't tell you this. Honestly ladies, I would stay away from all birth control pills, especially Yasmin. It is simply not worth risking your health when there are other alternatives (cycle beads, ovacue, condoms etc). Be careful of what you put into your body!
Armywifeyoz - I am currently suffering some of these side effects. i was on Yasmin religiously for 4 years and quit cold turkey (because of insurance reasons) with every intention of going back on them. about a week and a half after quitting them, i seriously lost my mind. this has been going on over a month now...and im even BACK on yasmin (under doctor's orders) i'm going to meet with my gyno on Friday but i seriously can't take it anymore. i am also questioning my relationship with my fiance. we are getting married in the spring & i know i am madly in love with him...but now all this anxiety is taking over and i feel like im going to RUIN my my relationship. if i do that, i will seriously ruin my life. he knows everything im going through...he's also deployed. he has enough stress on him and now i know hes worrying about me walking out of our relationship. please please please help! does it ever get better? im miserable!!